# SDR SIMA20121120009

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 24,788 hours, 24,788 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND RIGHT AFT LOWER WEB OF BULKHEAD AT FS 280 CORRODED INBOARD OF RBL 18.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED WEB ON THE RIGHT FS 280 BULKHEAD IAW CRJ SRM 53-11-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
